Volume 7, issue 2 (2007)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Dieudonné modules and $p$–divisible groups associated with Morava $K$–theory of Eilenberg–Mac Lane spaces
529

Victor Buchstaber and Andrey Lazarev

Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic 3–manifolds
565

Colin Adams

Intrinsic linking and knotting in virtual spatial graphs
583

Thomas Fleming and Blake Mellor

On non-compact Heegaard splittings
603

Scott A Taylor

Khovanov–Rozansky homology via a canopolis formalism
673

Ben Webster

Tight contact structures and genus one fibered knots
701

John A Baldwin

Cohomology of the space of commuting $n$–tuples in a compact Lie group
737

Thomas John Baird

Non-commutative multivariable Reidemester torsion and the Thurston norm
755

Shelly Harvey and Stefan Friedl

On a conjecture of Gottlieb
779

Thomas Schick and Andreas Thom

Concordance of $\mathbb{Z}_p\times\mathbb{Z}_p$ actions on $S^4$
785

Michael McCooey

Connective $\mathrm{Im}(J)$–theory for cyclic groups
797

Karlheinz Knapp

Some results on vector bundle monomorphisms
829

Daciberg L Gonçalves, Alice K M Libardi and Oziride Manzoli Neto

Quantum hyperbolic geometry
845

Stephane Baseilhac and Riccardo Benedetti

Matching theorems for systems of a finitely generated Coxeter group
919

Michael L Mihalik, John G Ratcliffe and Steven T Tschantz

Multiple bridge surfaces restrict knot distance
957

Maggy Tomova

Sheaf theory for stacks in manifolds and twisted cohomology for $S^1$–gerbes
1007

Ulrich Bunke, Thomas Schick and Markus Spitzweck

A note on spaces of asymptotic dimension one
1063

Koji Fujiwara and Kevin Whyte

Hochschild homology, Frobenius homomorphism and Mac Lane homology
1071

Teimuraz Pirashvili

Bordism groups of immersions and classes represented by self-intersections
1081

Peter J Eccles and Mark Grant

Representations of surface groups and right-angled Artin groups in higher rank
1099

Stephen Wang

Saddle tangencies and the distance of Heegaard splittings
1119

Tao Li

Publication of this issue is now complete.